# SDR ABXA9600268

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Cap
- Part number: 99193691
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 90-18-03; SB 57-98 REV 8, FOUND LEFT WING T-CAP CORRODED INSIDE BARREL NUT HOLES, STRINGERS 12, 20, 21 AND 23.  REPAIRED IAW DC-9 SRM 51-10-3 AND DC-9 SB 57-98.
